Anxiety is messing up my life

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

markofkane
Regular Member


Date Joined Jan 2009
Total Posts : 34
   Posted 1/12/2009 3:02 AM (GMT -7)   
It seemed to start after I got out of the hospital (in 16 days for hernia operations), and it was about 9 days before Christmas. I wanted to be home for Christmas and I got well enough to be released. I was on pain pills, but I quit them after a couple nights, and switched to OTC pain meds. They work better for me anyway.

As days went by, I would wake up in the middle of the night (like now, it's 3AM) and cannot get back to sleep. I feel anxious in stomach area and my heart feels tight. Like it's racing.

I could not see my psychiatrist, because he is only available once a week and he would only approve a slight reduction of Wellbutrin (the generic). That did not help. The last time I saw him, he prescribed 1mg of Ativan, and it's useless to me.

My MEDICAL doctor prescribed Xanax, and it helps a little, but not completely, and he won't up the dosage. It's 0.5 mg, three times a day.

His sub put me on Celexa , but cannot feel any benefit from that.

I have turned to the bottle to clam my nerves, and I know it's bad, but when a person is suffering, what can he do?

When I get anxious, all thoughts seem to aggravate my anxiety, to the point of panic.

I cannot think of anything almost, without getting anxiety about it. It's "what am I going to do? What am I going to do?"

I just want this anxiety to end so I can enjoy life again.

Mazfire
Veteran Member


Date Joined Oct 2008
Total Posts : 1683
   Posted 1/12/2009 3:14 AM (GMT -7)   

I hear you loud and clear and i think the best thing is when you next see your psychiatrist, to get the meds balanced out properly so you can manage without living with constant anxiety- in the meantime, welcome to HW, we are here for you and all suffer from Anxiety & Panic, so we can sympathise, support and encourage you. You are not alone.

Maz XX


            'He heals the broken hearted and binds up their wounds.' (Psalm 147:3)                  
 
Panic Disorder, Agoraphobia, CFS, Fibromyalgia, Chronic Sinusitis, TMJ disorder, Endometriosis, PCOS, Chronic E.N.T and Upper respiratory tract infections, Reactive Arthritis, GERD,  IBS, Glandular fever, Migraines, Anemia, Chemical/Noise/Light sensitivity, Trichotilomania, PTSD, Seasonal Mood  Disorder, OCD, Benign Vertigo,  Impaired immune system. Tachycardia, tinnitus, low clotting factor= bruising. Tendonitis, Bursitis.
Meds: Zoloft 150mg. Xanax 4mg. Celebrex. Mobic. Panadeine Forte. Digesic. Nexium.
Multiple surgeries- I bear the scars of my poor physical health.
Age:28. First diagnosed at 14. Proud Aussie.
 
 


markofkane
Regular Member


Date Joined Jan 2009
Total Posts : 34
   Posted 1/12/2009 3:18 AM (GMT -7)   
Thanks. wink

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 1/12/2009 8:35 AM (GMT -7)   
I think you really need to have a good sit down with this pdoc and get your meds straightened out. I hope they can get things figured out for you soon. Its miserable living with anxiety and even harder when you have a hard time getting the right meds. Will definetly keep you in my prayers.

Hugs,
Gail *Nanners*
Gail*Nanners* Co-Moderator for Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, and Calcium and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia and Osteoarthritis and Anxiety. Currently my Crohns is in remission.
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

Aries8
Veteran Member


Date Joined Dec 2008
Total Posts : 1015
   Posted 1/12/2009 9:44 AM (GMT -7)   
Until you can see your psych again, I suggest exploring this forum. There are things you can do to make life more tolerable. There's an area about cognitive behavior therapy that will help. Also, cut out all caffeine and get some exercise. Walking would be really good. Remember that your anxiety is probably from your hospital stay. You are healthy again and things will get better. Don't worry!
Anxiety Disorder/Mitral Valve Prolapse
 
Prozac and Carvedilol


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/12/2009 12:50 PM (GMT -7)   

Welcome to HealingWell.

You are using 2 physicians and alcohol to deal with your problems.  You need to have a straight talk with your Pdoc and get a plan in place. You mixing ADs and benzos and liquor.

IMHO you are skating on thin ice so please do see your physician.

Remember you have anxiety it does not have you.

Sincerely
Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
&  Moderator GERD  Forums

*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources


Green Grove
Veteran Member


Date Joined Oct 2008
Total Posts : 2424
   Posted 1/12/2009 1:33 PM (GMT -7)   
Hi Markofkane. . .

It is nice to meet you but I have to agree with Kitt here. Two docs, major meds, and alcohol does not mix! You should definitely make an appt. today if possible to see your physician and if you can't get help there it would not hurt to get a second opinion. Always make sure your docs are in communication with each other. . . It is your responsibility to make sure of this :)
Take care and have a wonderful day! . . . Your Bro . . . Sam :)
 ~Co-Moderator Anxiety & Panic Forum~
  "When you come to the end of your rope, tie a knot and hang on."
~Franklin D. Roosevelt~
Not a professional.  Seek your physician's advice before making changes to your meds or lifestyle.
 


markofkane
Regular Member


Date Joined Jan 2009
Total Posts : 34
   Posted 1/12/2009 3:15 PM (GMT -7)   
Thanks, all. I am going to resist alcohol. I also found out I don't have to have another surgery. That's a load off my mind

BTW, Doctors don't seem to care about mental issues. mad

Green Grove
Veteran Member


Date Joined Oct 2008
Total Posts : 2424
   Posted 1/12/2009 3:25 PM (GMT -7)   
I know what you mean my friend. There was a post the other day where we were talking about being made to feel "crazy" or "all in the head" crap that some of the docs and other medical "professionals" treat people like us. I'm sorry you have to go through that as well Ben.

You take care and I hope you get to feeling better inside and out :)
Take care and have a wonderful day! . . . Your Bro . . . Sam :)
 ~Co-Moderator Anxiety & Panic Forum~
  "When you come to the end of your rope, tie a knot and hang on."
~Franklin D. Roosevelt~
Not a professional.  Seek your physician's advice before making changes to your meds or lifestyle.
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 8:29 PM (GMT -6)
There are a total of 2,736,164 posts in 301,356 threads.
View Active Threads


Who's Online
This forum has 151449 registered members. Please welcome our newest member, iwanttocry.
256 Guest(s), 6 Registered Member(s) are currently online.  Details
bluelyme, tickcheckguy, Sarebear89, getting by, Lynnwood, minnietoty


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer